MathSciNet Relay Station
MathSciNet bibliographic data
MR656102 (83h:33001) 33A15 (33A65)
Al-Salam, W. A.; Verma, A. Some remarks on $q$-beta integral. Proc. Amer. Math. Soc. 85 (1982), no. 3, 360–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement